# SDR C2XA10SH130

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 18,775 hours, 14,210 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 14569009410
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED ATTACHMENT BRACKET IAW EC5750-01177.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
